2017
Том 69
№ 7

All Issues

Investigation of a class of methods of summation of interpolational processes

Pogodicheva N. A.

Full text (.pdf)


Abstract

For the class of all continuous $2jt$-periodic functions, two processes are considered for the approximation of the functions of this class by trigonometric polynomials.

Citation Example: Pogodicheva N. A. Investigation of a class of methods of summation of interpolational processes // Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 164-184.

Full text